MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC HEARTSTART; DEFIBRILLATOR

PHILIPS NORTH AMERICA LLC HEARTSTART; DEFIBRILLATOR
Model Number M3713A
Medical Device Problem Codes Degraded (1153); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Event or Problem Description
It was reported to philips that the m3713a pad gel is unusually sticky and tight, which prevents the clinical staff from using it properly, and the hydrogel is avulsed.It was also reported that after use, the hydrogel sticks to the patient's body and is difficult to clean.There was no reported patient impact or injury.
 
Event or Problem Description
Philips received a complaint on the philips m3713a multifunction adult/child electrode pads plus indicating that a set of pads was unusually sticky, and it was difficult to clean the gel off of the patient after use.There was reportedly no patient harm.
 
Additional Manufacturer Narrative
This report is based on information provided by the local philips customer support team and has been investigated by the philips complaint handling team.Philips received a complaint on the philips m3713a multifunction adult/child electrode pads plus indicating that a set of pads was unusually sticky, and it was difficult to clean the gel off of the patient after use.There was reportedly no patient harm.A good faith effort was made to obtain additional information associated with this complaint evaluation, but there is no additional information available.Photographs provided with the customer feedback illustrate melted gel.Based on the available details, the evaluation determined that an investigation was required.The pads were requested for investigation by philips ecr failure analysis.The customer was provided with replacement pads.Based on the information available, the cause of the reported problem was melted gel.The pads were not returned for additional investigation.The reported problem was confirmed.The customer was provided with replacement pads.Further action has been initiated.If additional information is received the complaint file will be reopened.Scar 3967213 initiated to address this known issue.H3 other text : device not returned.
 
Additional Manufacturer Narrative
This report is based on information provided by the local philips customer support team and has been investigated by the philips complaint handling team.Philips received a complaint on the philips m3713a multifunction adult/child electrode pads plus indicating that a set of pads was unusually sticky and it was difficult to clean the gel off of the patient after use.There was reportedly no patient harm.A good faith effort was made to obtain additional information associated with this complaint evaluation, but there is no additional information available.Photographs provided with the customer feedback illustrate melted gel.Based on the available details, the evaluation determined that an investigation was required.The pads were requested for investigation by philips ecr failure analysis.The customer was provided with replacement pads.Based on the information available, the cause of the reported problem was melted gel.The root cause of the reported problem could not be confirmed because the pads were not returned for additional investigation.The reported problem was confirmed.The customer was provided with replacement pads.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.H3 other text : device not returned.

Brand Name
HEARTSTART
Common Device Name
DEFIBRILLATOR
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
tanya deschmidt
22100 bothell everett highway
bothell, WA 98021
9095703538
MDR Report Key17259545
Report Number3030677-2023-02659
Device Sequence Number17632458
Product Code MKJ
UDI-Device Identifier00884838002845
UDI-Public00884838002845
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K002806
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM3713A
Device Catalogue NumberM3713A
Device Lot Number030922-06
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2023
Supplement Date Received by Manufacturer06/13/2023
06/13/2023
Initial Report FDA Received Date07/05/2023
Supplement Report FDA Received Date12/04/2023
12/22/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown